# SDR QXEA2009042000281

- Difficulty date: April 15, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 5,124 hours, 5,381 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - JUST PRIOR TO APPLICATION OF TAKEOFF POWER ENGINE DISPLAY CYCLED OFF THEN ON.  UNIT ON NORMALLY AFTER ACFT LEFT THE RUNWAY (TAKEOFF ABORTED).  INSPECTED ENGINE DISPLAY GROUND STUDS FOR INTEGRITY, NO DEFECTS.  CW OPS CHECK OF THE ENGINE DISPLAY IAW 31-61-01-710-803, NO DEFECTS NOTED.  CYCLED ENGINE DISPLAY POWER OFF AND ON SEVERAL TIMES.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
